MAUDE Adverse Event Report: GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD CTGCTV2 FOR BD MAX¿ SYSTEM (US; N/A

GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD CTGCTV2 FOR BD MAX¿ SYSTEM (US; N/A
Model Number 443904
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while using the bd ctgctv2 for bd max¿ system (us that there was a false negative.The following information was provided by the initial reporter: customer reports false negative results with lot#: 2151523.Customer reports fn for trichomonas sp.Result was corroborated by gram stain.
 
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6 investigation summary the complaint investigation for discrepant results when using the bd ctgctv2 for bd max¿ system kit (ref.(b)(4) from lot: 2151523 was performed by the review of manufacturing records, retain material testing, review of customer¿s data and by the complaint¿s history review.Review of the manufacturing records of the bd ctgctv2 for bd max¿ system kit indicated that lot: 2151523 was manufactured according to specifications and met performance requirements.The retain material of bd ctgctv2 for bd max¿ system kit from lot: 2151523 was tested and the results were as expected.No false negative result, nor other anomaly, was obtained.Customer complained about false negative results obtained with the bd ctgctv2 for bd max¿ system kit lot: 2151523.They mentioned having seen trichomonas on the concentrated urine sediment when viewed through a microscope but obtained negative results when testing these samples with the bd ctgctv2 for bd max¿ system kit lot: 2151523 on three patient samples.Customer provided only a pdf report of the curves, without any graph scale for investigation.The investigation was thus limited.The pdf report shows that the spc from the three samples amplified without anomaly, and there was no amplification of the tv target.These observations suggest that the tests performed as expected and no reagent issue is suspected.Moreover, limited information was available about the microscopy method.Nonetheless, differences in sensitivity between methods could explain the discrepancy, or it is possible that interpretation of microscopy results was incorrect and what was observed was a different organism, not trichomonas vaginalis detected by bd ctgctv2 for bd max¿ system kit.Based on the information provided and the investigation, bd is unable to identify the exact cause for the customer¿s issue.There is no indication of an increase in complaints for discrepant results for the bd ctgctv2 for bd max¿ system kit lot: 2151523.The root cause was not identified.Bd cannot confirm the complaint based on the investigation that was performed.Bd apologizes for the inconvenience that this may have caused.Bd quality will continue to monitor for trends.

Brand Name
BD CTGCTV2 FOR BD MAX¿ SYSTEM (US
Common Device Name
N/A
Manufacturer (Section D)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer (Section G)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer Contact
phillip emmert
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17117941
Report Number3007420875-2023-00059
Device Sequence Number12520669
Product Code LSL
UDI-Device Identifier00382904439040
UDI-Public00382904439040
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K182692
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/18/2023
Device Model Number443904
Device Catalogue Number443904
Device Lot Number2151523
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2023
Supplement Date Received by Manufacturer06/15/2023
Initial Report FDA Received Date06/13/2023
Supplement Report FDA Received Date06/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/31/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown